# SDR DALA2020013100731

- Difficulty date: January 31, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 76,523 hours, 57,425 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Condition: Cracked
- Location: Tail
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN AFT TAIL COMPARTMENT 3RD RIB FWD OF AFT RIB ON RIGHT SIDE, MARKED BY TAPE. FWD TO N.R 001,& NR 002. (AWAITING SUPPLEMENTAL INFORMATION). (LP6466754)
